# SDR USAA2013112900011

- Difficulty date: November 26, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Engine: Ge CF680C2B2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04223
- Part serial: CFL2878A
- Condition: Faulty
- Location: Lt Engine
- Part time: 54,196 hours, 11,163 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUB FLT 750 EN ROUTE PHL TO BRU.  EICAS MESSAGE LT ENG FUEL FILT DISPLAYED DURING CRUISE FLIGHT.   A DIVERSION TO THE NEAREST SUITABLE AIRPORT WAS REQUIRED BY THE QRH.  THE FLIGHT DIVERTED TO DUB & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE FUEL FILTER ELEMENT & THE FUEL DIFFERENTIAL SWITCH, LEAK CHECKED OK.
